# SDR CA051104019

- Difficulty date: August 3, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 18,357 hours
- Engine: Pwa PT6T3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Stuck
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, B, A

## Discrepancy

COMPRESSOR STALL CAUSED OSCILLATIONS IN AIRFRAME.  ENGINE POWER REDUCED TO IDLE.  A SINGLE ENGINE LANDING CARRIED OUT IN NEAR BY FIELD.  ENGINE REPLACED WITH SERVICEABLE UNIT.  IT WAS FOUND TO BE A STUCK CLOSED, BLEEDVALVE AND 3RD STAGE COMPRESSOR BLADE DAMAGE.
